Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Stopping pill increase discharge

Premium Questions

doctor1 MD

discharge that happens for a day and stops after that. This has been happening for the last 3-4 months ... about the brown discharge.. why do I see it consistently for the last 4-5 months.. and it stops after ...

doctor1 MD

is it normal to have increased discharge when you are on microlite pill.. this is my second month and notice discharge daily. ...

doctor1 MD

differences in vaginal discharge prior to withdrawal bleed. I did not get any withdrawal bleed until the last inactive placebo pill, which was extremely light and short lasting. I have noticed an increase in veins ...

doctor1 MD

Hi, I had been on the pill for about one year and 6-7 months, I have been recently off the pill for about 2 and a bit months. I have noticed irregular periods and abnormal discharge. Is what I am ...

doctor1 MD

I stopped taking birth control about 2 months ago . Last period was right on time. This period is 9 days late. I have had brown gel like discharge before expected period and time when I was supposed ...

Public Forum Discussions

doctor1 MD

month off the pill still no period just brown muscus discharge... im married with 15month old been off the pill for month now going to try and start to concieve another baby this summer my last period ...

doctor1 MD

hi ... i stop taking pills after my last tablet this march (march 16-21) is may last cycle..and march 31 i saw a small blood in my undies i thought i had my period again but the day after that its ...

doctor1 MD

discharge. I was just curious if this could be from stopping the pill, or could it be implantation bleeding? ...Hi! I stopped taking my BC pills about three weeks ago. I did not stop mid-pack, I just simply did ...

doctor1 MD

myself a month taking nothing since then ive took the pill when i took a break i had a very light period but alot of brown discharge with it aswell lasted 5days i then didnt carry on the pill and this month ive ...

doctor1 MD

Hi I was on the depo injection which I stopped taking last year after 6 months of no peroids I took the pill for 2 months and my peroids returned however after stopping the pill instead of peroid this month ...

doctor1 MD

the pill I had some brown discharge which I assumed was the start of my period however this only lasted about 5 days then stopped. 2 weeks prior to this I had egg white discharge so I assumed I had ovulated ...

doctor1 MD

Hi, I am on the pill but stopped for my week off to get my period and had sex the last day of my ... pain in my lower back and increased vaginal discharge along with cramps and my breasts are very swollen ...

doctor1 MD

i have the problem of white discharge but now a days it has increased what can b the causes of this ?? does this have any effects??? ...

doctor1 MD

I recently stopped taking birth control after 6 years and in the last week i have been having a thick, clear to a little cloudy odorless discharge. do u have any idea what it could be? I do not have ...

doctor1 MD

. When wiping I noticed very pale pink discharge on the paper, in fact it was hardly noticeable. I had a normal Pap smear and hpv clear test done 3 months ago. I came off progesterone only pill in February ...

Mobile Questions and Answers

doctor1 MD

Hello, There is nothing to worry for such small brownish discharges as these are normal occurences and are due to pent up menstrual fluid or left over menstrual fluid which comes out later on. In case the amount increases or it becomes foul smelling or painful,then consult a doctor. Thanks

doctor1 MD

It could be the withdrawal bleeding due to the pill.

doctor1 MD

hi, Need not worry.If you had pill within 24 hrs it 99% prevents pregnancy. White discharge before periods is common.pill can increase white discharge.